This page has been translated by machine translation. View original

Идеалы в частичных полукольцах непрерывных [0, ∞]-значных функций.

Authors
BookProceedings XII International Conference Algebra and Number Theory: Modern Problems and Application, dedicated to 80-th anniversary of Professor V. N. Latyshev. Russian version
Year of edition2014
Town of editionTula
Reference on publication
Vechtomov E. M., Shalaginova N. V.  Идеалы в частичных полукольцах непрерывных [0, ∞]-значных функций. - Tula: Pub. TSPU of Leo Tolstoy, 2014. // Proceedings XII International Conference Algebra and Number Theory: Modern Problems and Application, dedicated to 80-th anniversary of Professor V. N. Latyshev, 2014. Russian version
Bibliography
1.Вечтомов Е. М., Шалагинова Н. В. О частичных полукольцах непрерывных [0;1]-значных функций // Современные проблемы математики и ее приложений: труды 45-й Международной молодежной школы-конференции, посвященной 75-летию В. И. Бердышева. Екатеринбург: ИММ УрО РАН, 2014. С. 16–19.
2.Gillman L., Jerison M. Rings of continuous functions. – N.J.: Springer-Verlag, 1976. 300 p.
3.Энгелькинг Р. Общая топология. – М.: Мир, 1986. 752 c.
4.Вечтомов Е. М., Сидоров В. В., Чупраков Д. В. Полукольца непрерывных функций. – Киров: Изд-во ООО ВятГГУ, 2011. 312 c.
Other publications on this topic